# SDR CALA2025090908632

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSANGER CABIN STA 947 RBL 54  (R2 DOOR) INNER CHORD HAS EXFOLIATED CORROSION.  REMOVED AND REPLACED INNER CHORD AT AFT PASSENGER CABIN STA 946 RBL 54" (R2 DOOR) IAW  SRM 51-40-02-0G-0 AND DWG 147A8501.
